Scholion.ai

Dominance Conditions for Multivariate Utility Functions

Marco Scarsini

Management Science · 1988 · Volume 34 · Issue 4

DOI: 10.1287/mnsc.34.4.454

Abstract

Stochastic dominance conditions are given for n -variate utility functions, when k -variate risk aversion is assumed for k = 1, 2, …, n . These conditions are expressed through a comparison of distribution functions, as in the well-known univariate case, and through a comparison of random variables defined on the same probability space.

Keywords

stochastic dominance, multivariate utility functions, multivariate risk aversion

Enable JavaScript for citation tools and additional paper interactions.